Ask for a Quote:


    PharmaceuticalsAntimalarialsOncologyVeterinary SupplementsInjection InstrumentsDiagnostic DetectionIncontinence Products Skin & Wound CareMedical WearCondoms

      Request Catalogs:


      PharmaceuticalsAntimalarialsOncologyVeterinary SupplementsInjection InstrumentsDiagnostic DetectionIncontinence Products Skin & Wound CareMedical WearCondoms

      *AdvaCare Paracetamol + Ibuprofen Tablets are GMP certified.

      **AdvaCare Paracetamol + Ibuprofen Tablets are manufactured in our facilities located in China/India/USA.

      (choose the specifications you require below)
      Dosage:

      500mg + 200mg

      *or according to distributor/market composition
      Packaging:

      10 tablets/blister, 10 blisters/box;1000 tablets/bottle

      *or according to distributor/market requirements
      Therapy:

      Analgesic, Antipyretic, Non-Steroidal Anti-inflammatory Drug (NSAID)

      Active Ingredients:

      Paracetamol + Indomethacin

        Request Quotation:

        *Once Inquiry List is completed, fill fields below and SEND INQUIRY


        Product Information

        General Information:
        AdvaCare is a GMP manufacturer of Paracetamol + Ibuprofen tablets.

        Paracetamol (the UK, international) or acetaminophen (for USA and Japan ) and ibuprofen are used to relieve a headache, muscle aches, arthritis, backache, toothaches, colds, fevers, inflammations, and other minor aches and pains.

        Paracetamol is classified as a mild analgesic. It shows a strong ability for pain management but exhibits weak anti-inflammatory activity.

        Ibuprofen is classified as a nonsteroidal anti-inflammatory drug (NSAID); it works by blocking the production of a substance in the body called prostaglandin which causes pain, swelling, and inflammation.

        Ibuprofen paracetamol is produced with GMP standards in different dosages and packaging, in order to satisfy our customer’s specifications.

        Side Effects:
        As with all pharmaceuticals, some unwanted effects can occur from the use of paracetamol and ibuprofen tablets. Always consult a doctor or health care professional for medical advice before use.

        Common side effects include, but may not be limited to upset stomach, mild heartburn, nausea, vomiting; bloating, gas, diarrhea, constipation; dizziness, headache, nervousness; mild itching or rash; or ringing in your ears.

        Seek medical attention if the following develop: changes in your vision, shortness of breath, swelling or rapid weight gain, skin rash, signs of stomach bleeding, liver problems, kidney problems, low red blood cells, and severe skin reaction.

        For a comprehensive list of all possible effects, consult your doctor. If any symptom persists or gets worse, or you notice any other symptom, then please call your doctor immediately.

        Additional Information

        Always consult a medical doctor or patient care specialist before using paracetamol + ibuprofen tablets.

        Indications and Usage

        For the temporary relief of mild to moderate pain associated with migraine, headache, backache, period pain, dental pain, rheumatic and muscular pain, the pain of non-serious arthritis, cold and flu symptoms, sore throat, and fever. This product is especially suitable for pain which requires stronger analgesia than ibuprofen or paracetamol alone.

        Contraindications

        This drug is contraindicated with patients hypersensitive towards ibuprofen, paracetamol or any other excipients. It is also contraindicated in patients having an abnormality in the coagulation.

        Precautions

        Do NOT use paracetamol + ibuprofen tablet if you:

        • Are allergic to paracetamol and ibuprofen;
        • Have a history of gastrointestinal ulceration/ perforation or bleeding;
        • Have severe hepatic failure, severe renal failure or congestive heart diseases;
        • Are in your last trimester of pregnancy because it might lead to risk of premature closure of feotal ductus areteriosus leading to pulmonary hypertension.

        Use of paracetamol + ibuprofen tablets during pregnancy or breastfeeding is not recommended as taking paracetamol + ibuprofen during the last 3 months of the pregnancy may harm the unborn baby. Consult your doctor or health care professional before taking paracetamol ibuprofen tablets.

        Driving or operating machinery is safe when administered with paracetamol and ibuprofen.

        Administration and Dosage

        Refer to your doctor or pharmacist for guidelines on dosage. Do not exceed what they advise.

        The usual dose for adults is: depending on condition and severity 200 to 400mg orally every 4 to 6 hours as needed. The usual dose for children is: depending on condition, severity and weight 4 to 10mg/kg orally every 6 to 8 hours as needed.

        Interactions

        There are several drugs that interact with paracetamol ibuprofen tablets including lithium; methotrexate; a blood thinner (warfarin, Coumadin, jantoven); heart or blood pressure medication, including a diuretic or “water pill”; orsteroid medicine (such as prednisone).

        Overdose

        If someone overdoses might have symptoms of pallor, nausea, vomiting, anorexia and abdominal pain, breathlessness or passing out. This has to be reported to the medical health professional. Seek medical help urgently.

        Adverse Reactions

        Some of the reported adverse reactions are fever, liver problems, hallucinations, heartburn, indigestion, etc. Consult with your doctor about any medications you are taking, before your treatment with paracetamol + ibuprofen tablets.

        Interested in more Products?

        For more pain relievers, you can also check the following related products:

        Request
        Product Price